Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Missing periods. Suffering from menopause symptom and depression. I am diabetic and high blood pressure patient. Advice?

Hi doctor, i;m 49 yrs and had missed my period for 2 months. Before that my period are regular. I did a blood test and the dr confirmed that i m now menopouse. I ve been suffering all the menopouse symptom and depressed. I went again to the gynae and she prescribed me progyluton and anti depression tablet. I m diabetic and have high blood pressure and at the moment taking metformin and amlodepine. Does taking the hrt will effect my other other illness? and how long i should be on hrt?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you are diabetic and hypertensive patient then it is important for you to take care of your blood glucose level and have a close watch on blood pressure because these could proven danger than you menopause, hope this information helps you, take care and have a nice day.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor